# SDR ASAA2020040632604

- Difficulty date: March 3, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N637VA
- Make and model: Airbus A320-214
- Aircraft serial: 03465
- Aircraft time: 42,768 hours, 13,268 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219220000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FLOOR BEAM Y765 UPPER SURFACE CORRODED AT SPLICE AT FRAME 68 GROUNDED - YES. REMOVED DAMAGE AND FOUND TO BE BEYOND ALLOWABLE LIMITS OF .016"  DEPTH IAW A320 SRM 53-00-14 REMVOED BEAM AT Y765 FR. 68 IAW A320 SRM 53-41-11, LOCATED , DRILLED AND DEBURRED NEW BEAM PART NUMBER D5347219220000 PO NUMBER 968279.2 IAW A320 SRM 51-72-11, INSTALLED 2EA  HARDPOINTS AND 2EA. ATTACHED ANGLES TO FLOORBEAM IAW A320 SRM 51-42-00, INSTALLED NEW FLOOR BEAM AT FR 68  Y765 IAW A320 SRM 51-72-11 AND AIRBUS DWG. D53472837
